# SDR AALA20170213014

- Difficulty date: February 10, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N826NN
- Make and model: Boeing 737823
- Aircraft serial: 31089
- Aircraft time: 22,066 hours, 8,642 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Accessory Unit
- Part number: 285A13001
- Part serial: D00719
- Condition: Faulty
- Location: Thrust Reverser
- Part time: 43,034 hours, 17,502 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF ROLL, THE LEFT THRUST REVERSER WARNING LIGHT ILLUMINATED. ABORTED TAKE OFF AT APPROXIMATELY 40 KNOTS. REMOVED AND REPLACED THE ENGINE ACCESSORY UNIT IAW AMM 75-34-06. ACCOMPLISHED BITE CHECK IAW FIM 78-31-00. SYSTEM CHECKED NORMAL.
